×

Found 726 Documents (Results 1–100)

Nonlinear problems with lack of compactness. (English) Zbl 1472.35005

De Gruyter Series in Nonlinear Analysis and Applications 36. Berlin: De Gruyter (ISBN 978-3-11-064886-7/hbk; 978-3-11-065201-7/ebook). xxiii, 263 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Dynamics of a fractional-order hepatitis B epidemic model and its solutions by nonstandard numerical schemes. (English) Zbl 1471.92314

Hattaf, Khalid (ed.) et al., Mathematical modelling and analysis of infectious diseases. Cham: Springer. Stud. Syst. Decis. Control 302, 127-153 (2020).
MSC:  92D30 34D23 65L12
PDFBibTeX XMLCite
Full Text: DOI

A weak asymptotic solution analysis for a Lagrangian-Eulerian scheme for scalar hyperbolic conservation laws. (English) Zbl 1459.35280

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 223-230 (2020).
MSC:  35L65 34E18 65M12
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software